# SDR CA021119008

- Difficulty date: October 25, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172G
- Aircraft time: 2,773 hours
- Engine: Cont O300C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Flying Wire
- Part number: 704AC5225
- Condition: Broken
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HARD LANDING ON GATINEAU RIVER - BROKE BOTH FLYING WIRES THAT ATTACH UPPER LT HAND AND LOWER RT HAND. THIS ALLOWED THE AIRPLANE TO GO DOWN ON RT WING TIP. THIS BROKEN THE ATTACH FITTINGS ON END OF REAR AND DIAGONAL STRUTS.
